# SDR UPS00833396

- Difficulty date: July 21, 2000
- Submitted: July 21, 2000
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INSPECTION TYPE:N/A, COCKPIT ODOR - MX VERIFIED WHAT APPEARED TO BE AN ELECTRICAL PROBLEM  ODOR.  COULD NOT ISOLATE SOURCE.
